Ascent-based Monte Carlo expectation– maximization

Jones, Galin L., Jank, Wolfgang, Caffo, Brian S. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2005. 67 (2) :235-251

Locate this article in:

Bibtex

@article{CIS-449093,
  Author = {Jones, Galin L. and Jank, Wolfgang and Caffo, Brian S.},
  Title = {Ascent-based Monte Carlo expectation– maximization},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {67},
  Number = {2},
  Year = {2005},
  Pages = {235--251},
  Keywords = {}
}

Similar articles